Google Scholar: cites
Characterization of the inessential endomorphisms in the category of Abelian groups
Abdelalim, S.
Essannouni, H.

Data: 2003
Resum: An endomorphism f of an Abelian group A is said to be inessential (in the category of Abelian groups) if it can be extended to an endomorphism of any Abelian group which contains A as a subgroup. In this paper we show that f is as above if and only if (f − v idA)(A) is contained in the maximal divisible subgroup of A for some v ∈ Z.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Category ; Inessential ; Monomorphism ; Rigid ; Divisible ; Extension
Publicat a: Publicacions matemàtiques, V. 47 N. 2 (2003) , p. 359-372, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_47203_03

14 p, 173.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir